Associate Professor, Department of Mathematics and Statistics, James Madison University
Welcome to my webpage! Please email me at MyLastName + AL@jmu.edu (replace MyLastName + with my last name) if you have any questions.
Recent publication: L. Taalman, A. Tongen, B. Warren, F. Wyrick-Flax, and I. Yoon. Mancala Matrices. The College Mathematics Journal, 44(4):273-283, 2013.
My Fall schedule can be found here.
You can find information about the M-cubed program here.
A Curriculum Vitae (last updated on 4/15/13) can be found here.